# SDR USAA2012072300006

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LIGHTED EMERGENCY EXIT SIGN ASSEMBLY MISSING FROM PAX SEAT LEFT SEAT NR 11.  INSTALLED EMERGENCY EXIT LIGHT SIGN ASSEMBLY TO LEFT SEAT NR 11 IAW B/E AEROSPACE CMM 25-40-61, OPS CHECK GOOD.
